# SDR AALA20060020

- Difficulty date: January 10, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY AISLE LIGHTING IN FORWARD SECTION INOPERATIVE.  REPLACED MODULE FOR EMERGENCY AISLE LIGHTING IN FORWARD SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
